Economics at your fingertips  

Closest Moment Estimationunder General Conditions

Chirok Han () and Robert de Jong

Annals of Economics and Statistics, 2004, issue 74, 1-13

Abstract: This paper considers Closest Moment (CM) estimation with a general distance function, and avoids the assumption of nonsingular quadratic local behavior. The results of Manski [1983], Newey [1988], Pötscher and Prucha [1997], and DE Jong and Han [2002] are obtained as special cases. Consistency and a root-n rate of convergence are obtained under mild conditions on the distance function and on the moment conditions. We derive the limit distribution of CM estimators in a general setting, and show that the limit distribution is not necessarily normal. Asymptotic normality is obtained as a special case when the distance function displays nonsingular quadratic behavior.

Date: 2004
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link) (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

Annals of Economics and Statistics is currently edited by Laurent Linnemer

More articles in Annals of Economics and Statistics from GENES Contact information at EDIRC.
Bibliographic data for series maintained by Laurent Linnemer ().

Page updated 2019-10-08
Handle: RePEc:adr:anecst:y:2004:i:74:p:1-13